# SDR UIEA2012021600052

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 52,964 hours, 7,931 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND DAMAGE TO NR 2 ENGINE THRUST REVERSER ACOUSTIC MESH AND HONEYCOMB.  DAMAGE IS LOCATED AT THE 5 O'CLOCK POSITION AND HAS DIMENSIONS 3' LENGTH, .3750" WIDTH AND .2500" DEPTH.  REF TO FIG 1 FOR DAMAGE DETAILS.  PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS.
